# SDR DALA2025120208791

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 20,771 hours, 2,431 cycles
- Engine: Rroyce TRENT700072C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DIVERSION TO DTW DUE TO RIGHT ENGINE FUEL LEAK. RIGHT ENGINE WAS SHUTDOWN. CORRECTIVE ACTION: REPLACED HMU PER AMM 73-21. OPS CHECK GOOD PER 73-12.
